its different for everyone. Google "PAWS addiction"
I agree...everyone's different when it comes to this sort of thing. You're on the right track, so just keep trucking. If it gets to be what you feel is too much to handle, go to your doctor and let him know. If they're helping you through this by writing you for Xanax and other medications for blood pressure, then they're supporting you right now.
Thanks for the post. Sometimes all we need to get through the day is to hear someone say they support us. Its been pretty awful these last 2 weeks. Getting much better but the anxiety just keeps hanging on. I am trying to limit my ativan to .25mg per day so I can work and function but Im worried about having to become dependant on that as well. What a crazy place we put ourselves in.
Thanks for your support and sharing. Im past all the side affects of withdrawl now. I have my strength back, Im sleeping ok, my appetite is returning, and my stomach is ok its just the anxiety that keeps me down now. It really ***** and I have to take .25 mg ativan each day to get through work. Im seeing a counselor too so Im taking this very serriously. I guess I just wanna know how long can this last?
The anxiety does last for awhile but you are doing alot of good things to help. Exercise can really help with this too. You have come so far so keep it going!!! Keep posting here.......sara
You really have guts jumping off Tram like you did! Congratulations on 14 days. The anxiety is the pits, but you're doing all you can to deal with it. It's really nice that your Dr. will support you with the ativan and you are smart to get into counseling. That will help you avoid making a habit of the Benzo's when you need to learn to cope without them. Keep up the pro-active attitude. That will take you a long way.
Wow hope all is well for you, I know if I take 250 mg of Tramadol, I feel as if my head is cloudy, or close to blacking out, but never near 1600 mg, I hope everything goes good like I said, if you are that far threw it, it should be close to being over, I know coming off 500 mg oxy a day when I was 15 took about 2 weeks to feel somewhat normal.